MathSciNet Relay Station
MathSciNet bibliographic data
MR336660 53C30 (32M05)
Takagi, Ryoichi On homogeneous real hypersurfaces in a complex projective space. Osaka J. Math. 10 (1973), 495–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement